Emmel, ND (2015) Themes, variables, and the limits to calculating sample size in qualitative research. International Journal of Social Research Methodology, 18 (6). pp. 685-686. ISSN 1464-5300
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015 The Author(s). Published by Taylor & Francis. This is an Open Access article distributed under the terms of the Creative Commons Attribution-NonCommercial-NoDerivatives License (http://creativecommons.org/licenses/by-nc-nd/4.0/), which permits non-commercial re-use, distribution, and reproduction in any medium, provided the original work is properly cited, and is not altered, transformed, or built upon in any way. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Education, Social Sciences and Law (Leeds) > School of Sociology and Social Policy (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 03 Mar 2015 11:51 |
Last Modified: | 17 Feb 2016 15:50 |
Published Version: | http://dx.doi.org/10.1080/13645579.2015.1005457 |
Status: | Published |
Publisher: | Taylor & Francis (Routledge) |
Identification Number: | 10.1080/13645579.2015.1005457 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:83194 |